Cyber MondayNew ArrivalsChristmasHoliday Hosting & EntertainingGift IdeasAI Gift FinderClothing, Shoes & AccessoriesToysElectronicsBeautyGift CardsHomeFurnitureCharacter ShopBabyKitchen & DiningGroceryHousehold EssentialsSchool & Office SuppliesVideo GamesMovies, Music & BooksSports & OutdoorsBackpacks & LuggagePersonal CareHealthPetsUlta Beauty at TargetTarget OpticalParty SuppliesClearanceTarget New Arrivals Target Finds #TargetStyleHanukkahStore EventsAsian-Owned Brands at TargetBlack-Owned or Founded Brands at TargetLatino-Owned Brands at TargetWomen-Owned Brands at TargetLGBTQIA+ ShopTop DealsTarget Circle DealsWeekly AdShop Order PickupShop Same Day DeliveryRegistryRedCardTarget CircleFind Stores
Children's Acetaminophen Pain Reliever & Fever Reducer Liquid - Grape - 4oz - up&up™ - 2 of 4Children's Acetaminophen Pain Reliever & Fever Reducer Liquid - Grape - 4oz - up&up™ - 3 of 4Children's Acetaminophen Pain Reliever & Fever Reducer Liquid - Grape - 4oz - up&up™ - 4 of 4
Children's Acetaminophen Pain Reliever & Fever Reducer Liquid - Grape - 4oz - up&up™ - 1 of 4

Children's Acetaminophen Pain Reliever & Fever Reducer Liquid - Grape - 4oz - up&up™

$3.59 ($0.90/fluid ounce)

In Stock

Eligible for registries and wish lists

At a glance

Sponsored

About this item

Highlights

  • Packaging may vary. Same trusted quality
  • ACTIVE INGREDIENT: Children's Pain and Fever Oral Suspension contains acetaminophen 160 mg per 5 mL for fast, effective relief of fever and pain for children ages 2 to 11 years. Compare to the active ingredient of Children's Tylenol Oral Suspension.
  • HOW IT WORKS: Acetaminophen temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • FAST, EFFECTIVE relief for children's pain and fever. Oral suspension, bubble gum flavored. Child-resistant safety cap. Dosage cup included. For kids ages 2 to 11 years.
  • SAFE PAIN RELIEF FOR CHILDREN: Children's Pain and Fever Oral Suspension is aspirin free, ibuprofen free, alcohol free, and gluten free.
  • BUBBLE GUM FLAVOR: Children's Pain and Fever Oral Suspension relieves minor aches and pains due to common cold, flu, sore throat, headache, toothache, and also reduces fever. Bubble gum flavor pain reliever.

Description

Compare to Childrens Tylenol active ingredient. Rely on Children's Pain Reliever and Fever Reducer Oral Suspension Liquid, Acetaminophen 160 mg per 5 mL, bubble gum flavor for fast, effective relief of children's pain and fever. This product is free of: alcohol, aspirin, ibuprofen & gluten. Child-resistant safety cap. Dosage cup included. If you’re not satisfied with any Target Owned Brand item, return it within one year with a receipt for an exchange or a refund.


We believe making smart choices for the people, places, and pets in your life should be easy and affordable. And, having quality you can trust should be a given. That’s why you can count on our promise – caring for your everyday in every way.

Satisfaction guaranteed – Love it or your money back.
Suggested Age: 2 Years and Up
Health Facts: Aspirin-Free, Contains Acetaminophen
Active Ingredient Strength Value: 160 Milligrams
Product Warning: Contains Acetaminophen, consult a doctor if you have liver disease
Product Form: Liquid
Primary Active Ingredient: Acetaminophen
Package Quantity: 1
Net weight: 4 fl oz (US)
TCIN: 11004686
UPC: 070030633431
Item Number (DPCI): 094-01-0137
Origin: Made in the USA or Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
If the item details aren’t accurate or complete, we want to know about it.

Active ingredients

acetaminophen' '160.0mg

Purpose

Pain reliever/fever reducer

Uses

Uses: temporarily: reduces fever, relieves minor aches and pains due to: the common cold, flu, headache, sore throat, toothache

Directions

Directions: this product does not contain directions or complete warnings for adult use, do not give more than directed (see overdose warning), shake well before using, mL = milliliter, find right dose on chart below. If possible, use weight to dose; otherwise, use age. remove the child protective cap and squeeze your child's dose into the dosing cup, repeat dose every 4 hours while symptoms last, do not give more than 5 times in 24 hours, Weight (lb): under 24, Age (yr): under 2 years, Dose (mL)*: ask a doctor. Weight (lb): 24-35, Age (yr): 2-3 years, Dose (mL)*: 5 mL. Weight (lb): 36-47, Age (yr): 4-5 years, Dose (mL)*: 7.5 mL. Weight (lb): 48-59, Age (yr): 6-8 years, Dose (mL)*: 10 mL. Weight (lb): 60-71, Age (yr): 9-10 years, Dose (mL)*: 12.5 mL. Weight (lb): 72-95, Age (yr): 11 years, Dose (mL)*: 15 mL *or as directed by a doctor. Attention: use only enclosed dosing cup specifically designed for use with this product. Do not use any other dosing device.

Other information

Other information: each 5 mL contains: sodium 3 mg, store at 20-25°C (68-77°F), do not use if printed neckband is broken or missing, see bottom panel for lot number and expiration date

Inactive ingredients

anhydrous citric acid, butylparaben, calcium sulfate, carrageenan, d&c red #33, fd&c blue #1, flavor, glycerin, high fructose corn syrup, hydroxyethyl cellulose, microcrystalline cellulose and carboxymethylcellulose sodium, propylene glycol, purified water, sodium benzoate, sorbitol solution, tribasic sodium phosphate' '

Shipping details

Estimated ship dimensions: 1.97 inches length x 2.13 inches width x 5.15 inches height
Estimated ship weight: 0.43 pounds

Return details

This item can be returned to any Target store or Target.com.
This item must be returned within 365 days of the date it was purchased in store, shipped, delivered by a Shipt shopper, or made ready for pickup.
See the return policy for complete information.

Q: Does the nozzle fit standard oral syringes? Or do I have to pour into a cup every time?

submitted by Jeff - 1 year ago
  • A: Hi this this a dye free medicine ,

    submitted byIngredients Dye Free - 10 months ago
  • A: Hello Jeff - That is a good question. We recommend to use only enclosed dosing cup specifically designed for use with this product. Do not use any other dosing device. I hope it helps, happy shopping at Target! - Griffin

    submitted byGriffin - 1 year ago
    Target staff support

Q: What is the source of the glycerin in this product? Does it contain coconut?

submitted by MamaBear - 23 days ago
  • A: Hello MamaBear - We appreciate your interest in this item. The source of the glycerin in the up&up Children's Acetaminophen Grape liquid is typically derived from either a plant-based source (like vegetable oils) or animal fat. The ingredients list for this product does not include coconut or coconut-derived ingredients. Happy shopping at Target. – Alvin

    submitted byAlvin - 22 days ago
    Target staff support

Q: Why doesn’t it have the gluten free label anymore?

submitted by M - 2 months ago
  • A: Hello, thank you for your question. We recommend consumers call us with the lot number contained on the package in question, so that we can confirm that we are the manufacturer and that the gluten status has not changed.

    submitted bythe Supplier - 1 month ago
    Brand expert

Q: Is this a dye free formula?

submitted by Anonymous2U - 3 months ago
  • A: Hello, thank you for your question. This Children's Acetaminophen is not dye free.

    submitted bythe Supplier - 3 months ago
    Brand expert

Related Categories

4.8 out of 5 stars with 1274 reviews
quality: 4.72 out of 5
value: 4.87 out of 5
93% would recommend
92 recommendations
2 out of 5 stars
Thumbs down graphic, would not recommend
9 October, 2025

Why not dye free?!

Works as it should, but disappointed that they chose to put all the dyes in it.
1 reply from the Product Manufacturer team - 2 months ago
We are happy to hear that the Children's Acetaminophen worked but understand your concerns with the ingredients. We take customer service concerns very seriously and are committed to providing our customers with high quality products. We strongly encourage you to contact us at 1-800-719-9260 or email by going to www.perrigo.com/contact-us and reference case number 2090637. We look forward to addressing your concerns and hearing from you!
TJ
quality: 3 out of 5
value: 5 out of 5
4 guests found this review helpful. Did you?
5 out of 5 stars
Thumbs up graphic, would recommend
14 July, 2025Verified purchase

Kids love it!

I received product reimbursement in exchange for my honest review. I've used this in the past, and my kids love the flavor! It's also a great value, better than the name-brands.
Marie N
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?
5 out of 5 stars
Thumbs up graphic, would recommend
24 June, 2025Verified purchase

Great Medicine

I received product reimbursement in exchange for my honest review. This medicine works wonders for when my kiddo isn't feeling well. She tolerates this grape flavor just fine. I like that you have to squeeze the bottle for the medicine to come out so no spilling occurs. I prefer the up&up brand because it's a fraction of the cost and works just as well as the name brand.
Rubi
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?
5 out of 5 stars
Thumbs up graphic, would recommend
15 June, 2025Verified purchase

An essential with toddlers.

I received product reimbursement in exchange for my honest review. We always keep this on hand for my toddler just in case of a fever! It is so helpful to have the dosing chart on the bottle. My 3 year old likes the grape flavor just fine. The up&up brand helps us save money!
mshort628
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?
5 out of 5 stars
Thumbs up graphic, would recommend
14 June, 2025Verified purchase

Relieved sore throat

I received product reimbursement in exchange for my honest review. The formula works exactly as needed when your child is not feeling well. My grandson could not sleep due to having a sore throat. The up & up brand of Children's Acetaminophen worked well to nicely relieve the pain. The grape taste made it easier for him to sip without complaining. It's easy to shake up the bottle, then dispense the correct dose using the measuring cup provided.
H112
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?
5 out of 5 stars
13 June, 2025Verified purchase

Children's Acetaminophen

I received product reimbursement in exchange for my honest review. Use this for my 18 month old. He has no problem with the taste and drinks it right up. Helps keep the fever controlled and my little guy feeling better.
Zach P
Did you find this review helpful?
5 out of 5 stars
Thumbs up graphic, would recommend
10 June, 2025Verified purchase

Great Flavor

I received product reimbursement in exchange for my honest review. My niece loves the grape flavor. Not too thick like some other medicines.
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?
5 out of 5 stars
Thumbs up graphic, would recommend
10 June, 2025Verified purchase

Tasty and works great!

I received product reimbursement in exchange for my honest review. I’ve used Up & Up Children’s Acetaminophen in the grape flavor for my kids, and it always works quickly to bring down their fever and ease their pain. They actually like the taste, so giving them medicine isn’t a struggle at all. I really appreciate that it’s affordable and just as effective as the name-brand version
Danny
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?
4 out of 5 stars
9 June, 2025

Works well but please do away with the addiitives

I received product reimbursement in exchange for my honest review. Medicine works just like its name brand counterpart. Not a fan of the dye and high fructose corn syrup additives.
Cece B
1 guest found this review helpful. Did you?
4 out of 5 stars
9 June, 2025Verified purchase

Common Cold

I received product reimbursement in exchange for my honest review. This has a good flavor making easier to take and a low dose but enough acetaminophen to help with the cold/sicknesses. 5ml isn't a lot so it'll be easy to swallow and there's no alcohol or aspirin which is a positive. I'd recommend it.
Jeff
Did you find this review helpful?
5 out of 5 stars
Thumbs up graphic, would recommend
9 June, 2025Verified purchase

Good children's medication

I received product reimbursement in exchange for my honest review. This children's acetaminophen seemed to work good. My kid liked the grape flavor. The instructions are clearly listed on the box and I'm glad the dosage cup is included.
Katie
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?
5 out of 5 stars
Thumbs up graphic, would recommend
8 June, 2025Verified purchase

Exactly the same

I received product reimbursement in exchange for my honest review. We always use up and up instead of the name brand. same active ingredients, fraction of the cost, and works amazingly for my kiddos.
Stephanie
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?
4 out of 5 stars
8 June, 2025Verified purchase

Serves its puprose- needs to be dye/high fructose corn syrup free

I received product reimbursement in exchange for my honest review. The cost of this product is more affordable and works as well as the brand name product on the market which I’ve previously used when the dye free version was out of stock. Just like the brand name, it does contain a dye and high fructose corn syrup which I’m not a fan of. I generally like target brand products and do hope they can make this item dye free.
Peoudmommy
quality: 4 out of 5
value: 4 out of 5
Did you find this review helpful?
4 out of 5 stars
7 June, 2025Verified purchase

Would be better with no dye

I received product reimbursement in exchange for my honest review. The grape scent is strong you can smell it once you open the cardboard box. My toddler took it with no problems. I like that it has a syringe topper included. The price is great I just can't understand why the dyes are needed.
Sonar98
1 guest found this review helpful. Did you?
5 out of 5 stars
Thumbs up graphic, would recommend
6 June, 2025Verified purchase

Fantastic Price and Quality for Half the Price of Namebrand

I received product reimbursement in exchange for my honest review. Up&up Children's Grape Acetaminophen has the same active ingredient as other brand-name products, but it absolutely works just the same at pain relief and fever reduction. The price point is perfect, and the grape flavor received no complaints! The syringe dispenser is super convenient and assures me that I won't overfill or make a mess. I would recommend this product to anyone looking for a great product at a reasonable price.
Lisa H
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?
5 out of 5 stars
Thumbs up graphic, would recommend
6 June, 2025Verified purchase

Does the job

I received product reimbursement in exchange for my honest review. Used this when my child had a fever and she enjoyed the flavor. Her temperature went down within 30 mins of first dosage. Works as well as any other name brand and more affordable.
mram
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?
5 out of 5 stars
Thumbs up graphic, would recommend
6 June, 2025Verified purchase

Great value for the price!

I received product reimbursement in exchange for my honest review. This children's acetaminophen pain reliever and fever reducer is a great value for the price--especially because it has the same active ingredient as other similar name-brand products. Also, I like that it's in liquid form because it makes it easy to give to my little one. The grape flavor is an added bonus! Overall, I would recommend this product.
Jessica M
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?
5 out of 5 stars
Thumbs up graphic, would recommend
6 June, 2025Verified purchase

Fever reducer and pain killer for kids

I received product reimbursement in exchange for my honest review. This product has same benefits as of branded Tylenol but at a very competitive price. Kids love the grape flavor as well. I will definitely buy this product again.
Mk_pandit
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?
5 out of 5 stars
Thumbs up graphic, would recommend
6 June, 2025Verified purchase

Great!

I received product reimbursement in exchange for my honest review. The price is fantastic. My kids don't complain to much of the taste of the grape so that's a win! I Like the syringe hole on top.
Kass
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?
5 out of 5 stars
Thumbs up graphic, would recommend
5 June, 2025

Nice price

I received product reimbursement in exchange for my honest review. The price is very nice. The flavor is okay. The active ingredient is same as other named brands. It works as advertised. I would definitely buy again and would recommend it to others.
Jia
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?

Get top deals, latest trends, and more.

Privacy policy

Footer

About Us

About TargetCareersNews & BlogTarget BrandsBullseye ShopSustainability & GovernancePress CenterAdvertise with UsInvestorsAffiliates & PartnersSuppliersTargetPlus

Help

Target HelpReturnsTrack OrdersRecallsContact UsFeedbackAccessibilitySecurity & FraudTeam Member ServicesLegal & Privacy

Stores

Find a StoreClinicPharmacyTarget OpticalMore In-Store Services

Services

Target Circle™Target Circle™ CardTarget Circle 360™Target AppRegistrySame Day DeliveryOrder PickupDrive UpFree 2-Day ShippingShipping & DeliveryMore Services
PinterestFacebookInstagramXYoutubeTiktokTermsCA Supply ChainPrivacy PolicyCA Privacy RightsYour Privacy ChoicesInterest Based AdsHealth Privacy Policy